# SDR CALA2018021600634

- Difficulty date: February 13, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323151520001
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CORRODED STRINGER DOUBLERS BETWEEN FR30/31 STGR 41LT REMOVED AND REPLACED THE STRINGER DOUBLER. INSTALLED A NEW DOUBLER.
